# SDR 95ZZZX6409

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N511PJ
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608029
- Engine: Cont TSIO520BE
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Condition: Corroded
- Location: Lt/Rt Mag
- Part time: 144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MAGS AND OPENED UP FOR CORROSION INSPECTION PER OWNER'S REQUEST.  BOTH MAGS WERE FULL OF CORROSION OF ALL METAL SURFACES.  MAGS WERE INSTALLED NEW 11/94 FOR SAME REASON.  FILTERS CHANGED REGULARLY.
